# SDR DALA2017060504554

- Difficulty date: May 25, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 43,056 hours, 27,144 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LATCH RELEASE CABLE RUN 547 HAS SEVERAL BROKEN STRANDS .  REMOVED & REPLACED, OPS CHECKED GOOD.
